La mia nuova descrizione qui!
Spontaneous hepatic rupture without underlying liver diseases is uncommon entity. We report a rare case of spontaneous
rupture of liver hematoma in patient treated with warfarin end enoxaparin sodium because of pulmonary embolism.
Two day after admission the patient complained generalized abdominal pain and hemodynamic instability. The abdominal
US and TC scan revealed free fluid and lesion at right liver lobe. The patient, despite intravenous fluid support
and blood transfusion, was hemodinamically instable and urgent laparotomy was needed. At laparotomy, it was found
that a subcapsular haematoma, involving the diaphragmatic face of the right liver, had ruptured into peritoneum. Hepatic
bleeding was stopped using a conservative approach by Pringle manoeuvre, parenchymal suture and fibrin sealant. There
was no complication related to hepatic surgery but the patient died because of new massive pulmonary embolism 10
days after surgery. The absence of underlying liver pathology was confirmed by autopsy examination.
This case report suggests that the possibility of spontaneous liver rupture should be considered in patients being treated
with oral anticoagulants. Early diagnosis are critically important given the high morbidity and mortality. Aggressive resuscitation
and immediate exploratory laparotomy is needed when hemodynamic instability occurs. In our case a quick, safe
and effective control of bleeding was provided by partial vascular occlusion, parenchymal suture and topical